# SDR IPXA2014060283142

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: ARG73765517
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO LT MLG WOULD NOT RETRACT.  R & R LT MLG RETRACT CYLINDER.  LUBED LT MLG,  JACKED ACFT AND CYCLED LANDING GEAR.  OPS CHECKED GOOD.
